# SDR SWAA2022101057906

- Difficulty date: October 8, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N7858A
- Make and model: Boeing 737-79P
- Aircraft serial: 29361
- Aircraft time: 52,076 hours, 33,956 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 SLIDE FELL OUT OF CONTAINER / [01] REPACKED SLIDE INTO CONTAINER AS REQUIRED PER AMM 25-66-01. A/C OK FOR SERVICE.
